# SDR AALA202401023379

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 67,206 hours, 31,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT THE AIR CONDITIONING PACKS SMELL LIKE DIRTY SOCKS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
